# SDR AALA202406250065

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 11,297 hours, 4,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 3A38822
- Condition: Dislodged
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER AFT LEFT SLIDE IS DISARMED, CLEANING CREW OPENED DOOR AND A PIN APPEARED WITH A RED FLAG ATTACHED FELL PART OF THE WAY OUT OFTHE SLIDE HOLDER. REINSTALLED SLIDE DISARM PIN IN SLIDE POUCH, OPERTIONAL CHECK GOOD. PER AMM 25-66-01 AND EA 355640.
